Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suggest treatment for tiredness and vomiting sensation

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
Hi , My mom (age 45) ,she recovered from fever recently and now the body temperature is normal,but feeling tiredness every now and then and feeling vomiting sensation at times from past two days ,could you suggest some good medicine/treatment/diet for this problem Thanks in advance
Posted Mon, 24 Mar 2014 in General Health
Answered by Dr. Rakesh Karanwal 40 minutes later
Brief Answer: High Calorie, High protein diet will help recovery Detailed Answer: Hi XXXXXXX Thanks for your query. Though you have not mentioned the diagnosis given by your mother's treating doctor, I presume that her ongoing fatigue/tiredness is a consequence of viral fever (called Post-viral asthenia); and, nausea due to ingestion of antibiotics/other drugs. She will improve within a couple of weeks, with * High Calorie and high protein diet (give extra proteins in the form of Protein powder, such as, Protinex Powder/Granules, freely available in the market; * additional multi-vitamin+ minerals supplements and, * plenty of water daily. Nausea will be controlled with a short course of * an anti-nausea drug, such as, Emeset 8mg thrice daily, to be given at least 30 minutes before meals; and, * a Proton Pump Inhibitor, such as, Pantoprazole 40mg once a day, to be taken early morning (empty stomach). Lastly, presence of tiredness at her age may indicate underlying/undiagnosed under-active thyroid. So, get her Thyroid Profile done. If the report is suggestive of under-active thyroid, appropriate treatment will cure her problems. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Take care, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor